IDEAS home Printed from https://ideas.repec.org/a/ecm/emetrp/v68y2000i4p981-996.html
   My bibliography  Save this article

Self-Selective Social Choice Functions Verify Arrow and Gibbarad- Satterthwaite Theorems

Author

Listed:
  • Semih Koray

Abstract

No abstract is available for this item.

Suggested Citation

  • Semih Koray, 2000. "Self-Selective Social Choice Functions Verify Arrow and Gibbarad- Satterthwaite Theorems," Econometrica, Econometric Society, vol. 68(4), pages 981-996, July.
  • Handle: RePEc:ecm:emetrp:v:68:y:2000:i:4:p:981-996
    as

    Download full text from publisher

    To our knowledge, this item is not available for download. To find whether it is available, there are three options:
    1. Check below whether another version of this item is available online.
    2. Check on the provider's web page whether it is in fact available.
    3. Perform a search for a similarly titled item that would be available.

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as


    Cited by:

    1. Lagunoff, Roger, 2009. "Dynamic stability and reform of political institutions," Games and Economic Behavior, Elsevier, vol. 67(2), pages 569-583, November.
    2. Mostapha Diss & Vincent Merlin, 2010. "On the stability of a triplet of scoring rules," Theory and Decision, Springer, vol. 69(2), pages 289-316, August.
    3. Jean Lainé & Ali Ozkes & Remzi Sanver, 2016. "Hyper-stable social welfare functions," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 46(1), pages 157-182, January.
    4. Yohei Sekiguchi, 2012. "A Characterization of the Plurality Rule," CIRJE F-Series CIRJE-F-833, CIRJE, Faculty of Economics, University of Tokyo.
    5. Diss, Mostapha & Louichi, Ahmed & Merlin, Vincent & Smaoui, Hatem, 2012. "An example of probability computations under the IAC assumption: The stability of scoring rules," Mathematical Social Sciences, Elsevier, vol. 64(1), pages 57-66.
    6. Roger Lagunoff (Georgetown University), 2005. "Markov Equilibrium in Models of Dynamic Endogenous Political Institutions," Working Papers gueconwpa~05-05-07, Georgetown University, Department of Economics.
    7. Matthew O. Jackson, 2001. "A crash course in implementation theory," Social Choice and Welfare, Springer;The Society for Social Choice and Welfare, vol. 18(4), pages 655-708.
    8. Sekiguchi, Yohei, 2012. "A characterization of the plurality rule," Economics Letters, Elsevier, vol. 116(3), pages 330-332.
    9. SLINKO, Arkadii & KORAY, Semih, 2006. "Self-Selective Social Choice Functions," Cahiers de recherche 2006-21, Universite de Montreal, Departement de sciences economiques.
    10. Philippe Aghion & Alberto Alesina & Francesco Trebbi, 2004. "Endogenous Political Institutions," The Quarterly Journal of Economics, Oxford University Press, vol. 119(2), pages 565-611.
    11. Roger Lagunoff, 2004. "The Dynamic Reform of Political Institutions," Econometric Society 2004 Latin American Meetings 47, Econometric Society.
    12. Azrieli, Yaron & Kim, Semin, 2016. "On the self-(in)stability of weighted majority rules," Games and Economic Behavior, Elsevier, vol. 100(C), pages 376-389.
    13. Chambers, Christopher P., 2008. "Consistent representative democracy," Games and Economic Behavior, Elsevier, vol. 62(2), pages 348-363, March.
    14. Mostapha Diss, 2015. "Strategic manipulability of self-selective social choice rules," Annals of Operations Research, Springer, vol. 229(1), pages 347-376, June.
    15. Nicolas Houy, 2004. "A note on the impossibility of a set of constitutions stable at different levels," Cahiers de la Maison des Sciences Economiques v04039, Université Panthéon-Sorbonne (Paris 1).
    16. Daeyoung Jeong & Semin Kim, 2017. "Interim Self-Stable Decision Rules," Working papers 2017rwp-108, Yonsei University, Yonsei Economics Research Institute.
    17. Kultti, Klaus & Miettinen, Paavo, 2007. "Stable set and voting rules," Mathematical Social Sciences, Elsevier, vol. 53(2), pages 164-171, March.
    18. Hueth, Brent & Melkonyan, Tigran, 2003. "Voting over efficient decision rules in budget-balanced organizations," Journal of Economic Behavior & Organization, Elsevier, vol. 51(2), pages 279-301, June.

    More about this item

    Statistics

    Access and download statistics

    Corrections

    All material on this site has been provided by the respective publishers and authors. You can help correct errors and omissions. When requesting a correction, please mention this item's handle: RePEc:ecm:emetrp:v:68:y:2000:i:4:p:981-996. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Wiley-Blackwell Digital Licensing) or (Christopher F. Baum). General contact details of provider: http://edirc.repec.org/data/essssea.html .

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    We have no references for this item. You can help adding them by using this form .

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your RePEc Author Service profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.

    IDEAS is a RePEc service hosted by the Research Division of the Federal Reserve Bank of St. Louis . RePEc uses bibliographic data supplied by the respective publishers.